Search Results

Filter
  • 1-10 of  111,486 results for ""MATHEMATICAL optimization""

Your Filters

Reset filters
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Achieving Healthy and Sustainable Diets: A Review of the Results of Recent Mathematical Optimization Studies.

  • Authors : Wilson N; BODE3 Programme, University of Otago, Wellington, New Zealand.; Cleghorn CL

  • Source: Advances In Nutrition (Bethesda, Md.) [Adv Nutr] 2019 Nov 01; Vol. 10 (Supplement_4), pp. S389-S403.Publisher: American Society for Nutrition Country of Publication: United States NLM ID: 101540874 Publication Model: Print Cited Medium: Internet

Record details

×
Academic Journal

The sociotechnical teams formation problem: a mathematical optimization approach

  • Source: Annals of Operations Research. March 2020, Vol. 286 Issue 1-2, p201, 16 p.

Record details

×
  • 1-10 of  111,486 results for ""MATHEMATICAL optimization""